# SDR SIMA20200917003

- Difficulty date: September 17, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 33,584 hours, 30,478 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF PACK 2 OVERHEAT MSG.  C/A FLIGHT CREW PLACARDED PACK 2 MEL 21-30 AUTH 090257-C MOC ID 373623.
